# SDR IXXA05SMN320S

- Difficulty date: December 29, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 822.500
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, MAIN CARGO CMPT - WING CENTER SECTION FITTING CRACKED 3, AT STA 822.500, L-22R.  REMOVED CRACKED FITTING IAW DC-8 SRM 51-1-20D.  FABRICATED NEW FITTING IAW ATI REPAIR SPECIFICATION 2003-05, DOUGLAS DWG 4753360.  PERFORMED NDT INSP IAW DC-8 NDT SPM PART 08-00-02-07.  CLEANED, TREATED AND PRIMED AREA & NEW FITTING IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1.
